Follow
Stefano Pigola
Stefano Pigola
Universitŕ di Milano-Bicocca, Dipartimento di Matematica e Applicazioni
Verified email at unimib.it
Title
Cited by
Cited by
Year
Ricci almost solitons
S Pigola, M Rigoli, M Rimoldi, AG Setti
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 10 (4), 757-799, 2011
3502011
Maximum principles on Riemannian manifolds and applications
S Pigola, M Rigoli, AG Setti
American Mathematical Soc., 2005
2782005
Vanishing and finiteness results in geometric analysis: a generalization of the Bochner technique
S Pigola, M Rigoli, AG Setti
Springer Science & Business Media, 2008
2642008
Remarks on non-compact gradient Ricci solitons
S Pigola, M Rimoldi, AG Setti
Mathematische Zeitschrift 268, 777-790, 2011
1872011
A remark on the maximum principle and stochastic completeness
S Pigola, M Rigoli, A Setti
Proceedings of the American Mathematical Society 131 (4), 1283-1288, 2003
1422003
Vanishing theorems on Riemannian manifolds, and geometric applications
S Pigola, M Rigoli, AG Setti
Journal of Functional Analysis 229 (2), 424-461, 2005
502005
The Calderón–Zygmund inequality and Sobolev spaces on noncompact Riemannian manifolds
B Güneysu, S Pigola
Advances in Mathematics 281, 353-393, 2015
382015
Volume growth,“a priori” estimates, and geometric applications
S Pigola, M Rigoli, AG Setti
Geometric & Functional Analysis GAFA 13, 1302-1328, 2003
372003
Global divergence theorems in nonlinear PDEs and geometry
S Pigola, AG Setti
Ensaios Matemáticos 26 (1-77), 2, 2014
332014
Constancy of p-harmonic maps of finite q-energy into non-positively curved manifolds
S Pigola, M Rigoli, AG Setti
Mathematische Zeitschrift 258, 347-362, 2008
332008
Some non-linear function theoretic properties of Riemannian manifolds
S Pigola, M Rigoli, AG Setti
322006
Potential theory for manifolds with boundary and applications to controlled mean curvature graphs
D Impera, S Pigola, AG Setti
Journal für die reine und angewandte Mathematik (Crelles Journal) 2017 (733 …, 2017
312017
Spectral and stochastic properties of the -Laplacian, solutions of PDEs at infinity and geometric applications
GP Bessa, S Pigola, AG Setti
Revista Matemática Iberoamericana 29 (2), 579-610, 2013
302013
Vanishing and finiteness results in geometric analysis, volume 266 of Progress in Mathematics
S Pigola, M Rigoli, AG Setti
Birkhäuser Verlag, Basel, 2008
302008
Some characterizations of space-forms
S Pigola, M Rigoli, A Setti
Transactions of the American Mathematical Society 359 (4), 1817-1828, 2007
302007
Rigidity results for Lichnerowicz Bakry-Emery Ricci tensors
M Rimoldi
Universitŕ degli Studi di Milano, 2012
282012
A Liouville-type result for quasi-linear elliptic equations on complete Riemannian manifolds
S Pigola, M Rigoli, AG Setti
Journal of Functional Analysis 219 (2), 400-432, 2005
282005
The smooth Riemannian extension problem
S Pigola, G Veronelli
arXiv preprint arXiv:1606.08320, 2016
272016
Complete self-shrinkers confined into some regions of the space
S Pigola, M Rimoldi
Annals of Global Analysis and Geometry 45, 47-65, 2014
262014
Maximum principles and singular elliptic inequalities
S Pigola, M Rigoli, AG Setti
Journal of Functional Analysis 193 (2), 224-260, 2002
232002
The system can't perform the operation now. Try again later.
Articles 1–20